# SDR AALA20101204AFW01

- Difficulty date: December 4, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N672AA
- Make and model: Boeing 757223
- Aircraft serial: 25337
- Aircraft time: 59,304 hours, 20,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT DIM.  REPLACED LAMP FOR EMERGENCY LIGHT IN CABIN.  OPS CHECK NORMAL.
